# SDR 99FDEA00294

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Condition: Out Of Position
- Location: Lwr Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

99-179 - LWR AFT BODY OH LIGHT ILLUMINATED IN FLIGHT, AFTER THE NR 2 BLEED SWITCHES WERE CLOSED.  THE LIGHT WENT OUT.  TEST OF THE CIRCUIT WAS SUCCESSFUL.  REPOSITIONED SENSOR AND RAN NR 2 ENG PER 727, JET RUN HDBK FOR 30 MIN.  NO REPEAT, SENSOR TESTS NORM.
